# SDR SWIA201439190

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 17,493 hours, 11,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLASHLIGHT IS INOPERATIVE.  MAINTENANCE R & R THE FLASHLIGHT BATTERY.
